Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 971243, 19 pages
http://dx.doi.org/10.1155/2012/971243
Research Article

Multiple Solutions for a Class of Differential Inclusion System Involving the -Laplacian

Department of Mathematics, Harbin Engineering University, Harbin 150001, China

Received 29 December 2011; Revised 28 February 2012; Accepted 2 April 2012

Academic Editor: Kanishka Perera

Copyright © 2012 Bin Ge and Ji-Hong Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Ružicka, Electrorheological Fluids: Modeling and Mathematical Theory, vol. 1748 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar
  2. V. V. Zhikov, “Averaging of functionals of the calculus of variations and elasticity theory,” Izvestiya, vol. 29, no. 1, pp. 33–66, 1987. View at Google Scholar
  3. G. Dai and R. Hao, “Existence of solutions for a p(x)-Kirchhoff-type equation,” Journal of Mathematical Analysis and Applications, vol. 359, no. 1, pp. 275–284, 2009. View at Publisher · View at Google Scholar
  4. X. Fan and D. Zhao, “On the spaces Lp(x)(Ω) and Wm,p(x)(Ω),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. X. L. Fan and D. Zhao, “On the generalized Orlicz-sobolev spaces Wk,p(x)(),” Journal of Gansu Education College, vol. 12, no. 1, pp. 1–6, 1998. View at Google Scholar
  6. B. Ge, X. Xue, and Q. Zhou, “The existence of radial solutions for differential inclusion problems in RN involving the p(x)-Laplacian,” Nonlinear Analysis, vol. 73, no. 3, pp. 622–633, 2010. View at Publisher · View at Google Scholar
  7. B. Ge and X. Xue, “Multiple solutions for inequality Dirichlet problems by the p(x)-Laplacian,” Nonlinear Analysis, vol. 11, no. 4, pp. 3198–3210, 2010. View at Publisher · View at Google Scholar
  8. B. Ge, X.-P. Xue, and M.-S. Guo, “Three solutions to inequalities of Dirichlet problem driven by p(x)-Laplacian,” Applied Mathematics and Mechanics, vol. 31, no. 10, pp. 1283–1292, 2010. View at Publisher · View at Google Scholar
  9. B. Ge, X. Xue, and Q. Zhou, “Existence of at least five solutions for a differential inclusion problem involving the p(x)-Laplacian,” Nonlinear Analysis, vol. 12, no. 4, pp. 2304–2318, 2011. View at Publisher · View at Google Scholar
  10. B. Ge, Q.-M. Zhou, and X.-P. Xue, “Infinitely many solutions for a differential inclusion problem in N involving p(x)-Laplacian and oscillatory terms,” Zeitschrift für Angewandte Mathematik und Physik. In press. View at Publisher · View at Google Scholar
  11. B. Ge, Q.-M. Zhou, and X.-P. Xue, “Multiplicity of solutions for differential inclusion problems in N involving the p(x)-Laplacian,” Monatshefte fur Mathematik. In press. View at Publisher · View at Google Scholar
  12. D. G. de Figueiredo, “Semilinear elliptic systems: a survey of superlinear problems,” Resenhas do Instituto de Matemática e Estatística da Universidade de São Paulo, vol. 2, no. 4, pp. 373–391, 1996. View at Google Scholar · View at Zentralblatt MATH
  13. F. H. Clarke, Optimization and Nonsmooth Analysis, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, New York, NY, USA, 1983, A Wiley-Interscience Publication.
  14. X. Fan, Q. Zhang, and D. Zhao, “Eigenvalues of p(x)-Laplacian Dirichlet problem,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 306–317, 2005. View at Publisher · View at Google Scholar
  15. C. Li and C.-L. Tang, “Three solutions for a class of quasilinear elliptic systems involving the (p,q)-Laplacian,” Nonlinear Analysis, vol. 69, no. 10, pp. 3322–3329, 2008. View at Publisher · View at Google Scholar
  16. A. Kristály, “Existence of two non-trivial solutions for a class of quasilinear elliptic variational systems on strip-like domains,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 48, no. 2, pp. 465–477, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. L. Boccardo and D. Guedes de Figueiredo, “Some remarks on a system of quasilinear elliptic equations,” Nonlinear Differential Equations and Applications, vol. 9, no. 3, pp. 309–323, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. X. Fan, J. Shen, and D. Zhao, “Sobolev embedding theorems for spaces Wk,p(x)(Ω),” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 749–760, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. X.-L. Fan and Q.-H. Zhang, “Existence of solutions for p(x)-Laplacian Dirichlet problem,” Nonlinear Analysis, vol. 52, no. 8, pp. 1843–1852, 2003. View at Publisher · View at Google Scholar
  20. X. Fan and S.-G. Deng, “Remarks on Ricceri's variational principle and applications to the p(x)-Laplacian equations,” Nonlinear Analysis, vol. 67, no. 11, pp. 3064–3075, 2007. View at Publisher · View at Google Scholar
  21. K.C. Chang, Critical Point Theory and Applications, Shanghai Scientific and Technology Prees, Shanghai, China, 1996.
  22. N. C. Kourogenis and N. S. Papageorgiou, “Nonsmooth critical point theory and nonlinear elliptic equations at resonance,” Journal of the Australian Mathematical Society. Series A, vol. 69, no. 2, pp. 245–271, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. K. C. Chang, “Variational methods for nondifferentiable functionals and their applications to partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 80, no. 1, pp. 102–129, 1981. View at Publisher · View at Google Scholar